# SDR C77A20160728001

- Difficulty date: July 28, 2016
- Submitted: July 28, 2016
- Operation: Air carrier
- Aircraft: N629CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000236
- Aircraft time: 22,650 hours, 12,996 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086082003
- Condition: Corroded
- Location: Frame 84
- Part time: 22,639 hours, 12,933 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE ON THE RT AFT SEAT TRACK AT FR84.   ACCOMPLISHED A PERMANENT SEAT TRACK SPLICE REPAIR IAW ETD2016-170-069211A AND SRM PART II 53-00-10, FIGURE 205.  MAJOR REPAIR.
